Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Oscillation of a forced second order nonlinear differential equation

Author: Samuel M. Rankin
Journal: Proc. Amer. Math. Soc. 59 (1976), 279-282
MSC: Primary 34C10
MathSciNet review: 0414997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given which insure that every solution of $ (a(t)y')' + p(t)f(y)g(y') = r(t)$ has arbitrarily large zeros. We seem to have a partial answer to a question posed by Kartsatos [4]. An example is given illustrating the result.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10

Additional Information

Keywords: Nonoscillatory solution, oscillatory solution, oscillation, nonlinear forced differential equations
Article copyright: © Copyright 1976 American Mathematical Society